Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes burning sensation in back and thigh muscles?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello Doc, Nature of my job profile is such that for the entire shift i am sitting in my chair approx for 7 to 8 hours. For the last week or so now when i am sitting in the chair both of my back thighs my back it gives a burning sensation, when i walk no issue, sleep no issue.. only when i sit on the chair it starts giving me burning sensation...
Posted Wed, 19 Feb 2014 in Back Pain
Answered by Dr. Shanthi.E 37 hours later
Brief Answer: take a break from work Detailed Answer: Hello, it seems like your back and thigh muscles are strained due to continuous sitting for long hours. Please take a day or two off from your work and rest well at home. It is preferable for you to lie down on your stomach, so that the back and thigh muscles relax. Also, you must to simple stretching exercises to release the spasm from the muscles. You can also use ice packs locally to get the soothening effect and relief from burning sensation. No medicine is required for this at this stage. Get well soon. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor